Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 166, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 3, 2024, 5:03 PM CST for Coal County, Johnston County, Pontotoc County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2024, 5:03 PM CST (23:03 UTC)
- Expired
- Nov 3, 2024, 5:30 PM CST
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Coal County, OK, Johnston County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 108 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 3, 2:02 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.9
The text
As transmitted.
556
WFUS54 KOUN 032303
TOROUN
OKC029-069-123-032330-
/O.NEW.KOUN.TO.W.0166.241103T2303Z-241103T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
503 PM CST Sun Nov 3 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Johnston County in southeastern Oklahoma...
Western Coal County in southeastern Oklahoma...
Southeastern Pontotoc County in east central Oklahoma...
* Until 530 PM CST.
* At 502 PM CST, a confirmed tornado was located near Pontotoc,
moving northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado near Pontotoc.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Stonewall, Tupelo, Centrahoma, Pontotoc, Clarita, and Jesse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3440 9655 3452 9671 3483 9642 3482 9640
3477 9641 3477 9635 3464 9619
TIME...MOT...LOC 2302Z 224DEG 26KT 3452 9657
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Bunker1 follow-up statement
731
WWUS54 KOUN 032311
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
511 PM CST Sun Nov 3 2024
OKC069-032320-
/O.CAN.KOUN.TO.W.0166.000000T0000Z-241103T2330Z/
Johnston OK-
511 PM CST Sun Nov 3 2024
...THE TORNADO WARNING FOR NORTHEASTERN JOHNSTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3450 9640 3456 9664 3483 9642 3482 9641
3477 9641 3477 9635 3464 9619
TIME...MOT...LOC 2310Z 226DEG 31KT 3459 9645
$$
OKC029-123-032330-
/O.CON.KOUN.TO.W.0166.000000T0000Z-241103T2330Z/
Coal OK-Pontotoc OK-
511 PM CST Sun Nov 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHWESTERN COAL AND SOUTHEASTERN PONTOTOC COUNTIES...
At 510 PM CST, a severe thunderstorm capable of producing a tornado
was located near Tupelo, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Stonewall, Tupelo, Centrahoma, and Jesse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3450 9640 3456 9664 3483 9642 3482 9641
3477 9641 3477 9635 3464 9619
TIME...MOT...LOC 2310Z 226DEG 31KT 3459 9645
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BunkerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 3, 2:22 PM CST, 2 hours 41 minutes earlier. Its key messages:
- Updated at 214 PM CST Sun Nov 3 2024 -Severe weather risk will continue through Monday, with damaging winds and tornadoes likely. -Considerable flash flooding potential through Monday. -Cooler and drier weather Tuesday and Wednesday, before rain/storm chances return.
Area forecast discussion, Nov 3, 2:22 PM CST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Norman OK
222 PM CST Sun Nov 3 2024
...New NEAR TERM, SHORT TERM, LONG TERM...
.KEY MESSAGES...
Updated at 214 PM CST Sun Nov 3 2024
-Severe weather risk will continue through Monday, with damaging
winds and tornadoes likely.
-Considerable flash flooding potential through Monday.
-Cooler and drier weather Tuesday and Wednesday, before rain/storm
chances return.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 214 PM CST Sun Nov 3 2024
Warm front has made impressive northward movement today in wake of
last night/this mornings activity. This has allowed the warm
sector/moisture feed to surge northward across southwest Oklahoma
and is expected to spread into central and southern Oklahoma the
rest of this afternoon. Wind shear has become strong after some lull
this morning, and ample instability will spread over the mentioned
areas. Organized severe weather, primarily in the form of damaging
wind gusts and tornadoes are expected to spread eastward across
northern Texas and the southern half of Oklahoma this afternoon and
evening. In addition to the severe weather risk, additional rainfall
will lead to a continued risk for flooding.
In the wake of todays activity, effective frontal boundary expected
to stall or even lift back north tonight and tomorrow. This will
yield at least moderate potential for late night warm advection
storms across southern and central portions of Oklahoma then spread
northward into northern Oklahoma early tomorrow morning.&&
.SHORT TERM...
(Monday through Tuesday night)
Issued at 214 PM CST Sun Nov 3 2024
With main upper system swinging through tomorrow, additional
severe weather is anticipated, especially near and east of
Interstate-35 during the afternoon, some of which could be
significant. To end it all, wrap around showers expect across
northern Oklahoma into or through Monday night.
&&
.LONG TERM...
(Wednesday through next Saturday)
Issued at 214 PM CST Sun Nov 3 2024
Drier and cool weather for Tuesday and Wednesday, before another
large upper trough approaches and increases the chances of rain by
the end of the week into next weekend. Heavy rain appears likely
again where it occurs, with the added flavor of a forecasted
tropical system in the northern Gulf which could increase flooding
potential into next weekend.
&&
.AVIATION...
(18Z TAFS)
Issued at 1151 AM CST Sun Nov 3 2024
Mainly MVFR conditions (with IFR conditions in and near TSRA) most
terminals with several hours of SHRA and TSRA through the
forecast period. Main TSRA impacts will be across western north
Texas and southern Oklahoma this afternoon and evening, with
another round late tonight through Monday morning. TSRA should
start to exit the region late Monday afternoon and early evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 61 70 46 60 / 70 90 20 0
Hobart OK 58 71 41 63 / 80 90 20 0
Wichita Falls TX 62 75 47 64 / 60 80 10 0
Gage OK 50 62 37 62 / 40 80 60 0
Ponca City OK 59 69 46 60 / 50 90 40 0
Durant OK 65 77 53 66 / 90 100 60 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday afternoon for OKZ007-008-012-013-
017>020-023>032-035>048-050>052.
TX...Flood Watch through Monday afternoon for TXZ083>090.
&&
NEAR TERM...11
SHORT TERM...11
LONG TERM....11
AVIATION...11In the hours before
Local storm report, Nov 3, 2:46 PM CST, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
246 PM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Tstm Wnd Gst Medicine Park 34.73N 98.50W
11/03/2024 M67 MPH Comanche OK Mesonet
Medicine Park Mesonet.
&&
MDULocal storm report, Nov 3, 2:57 PM CST, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
257 PM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Non-Tstm Wnd Gst 4 S Tipton 34.44N 99.14W
11/03/2024 M63 MPH Tillman OK Mesonet
Wake low wind event.
&&
MDULocal storm report, Nov 3, 3:26 PM CST, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
326 PM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Non-Tstm Wnd Gst 7 SE Hydro 35.48N 98.48W
11/03/2024 M58 MPH Caddo OK Mesonet
Hinton Mesonet. Wake low wind event.
&&
MDUSpecial weather statement, Nov 3, 4:06 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Norman OK
406 PM CST Sun Nov 3 2024
OKZ045-TXZ090-032230-
Jefferson OK-Clay TX-
406 PM CST Sun Nov 3 2024
...Strong thunderstorms will impact portions of western Jefferson and
northeastern Clay Counties through 430 PM CST...
At 406 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Henrietta to near Bellevue to 7 miles
northeast of Jacksboro. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Henrietta, Waurika, Ryan, Terral, Bellevue, Addington, Sugden,
Newport, Oscar, and Vashti.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3355 9806 3383 9834 3428 9800 3398 9770
3394 9773 3394 9776 3391 9776 3392 9778
3389 9778 3390 9780 3386 9783 3385 9787
3389 9798 3347 9798 3347 9806
TIME...MOT...LOC 2206Z 219DEG 37KT 3383 9824 3361 9802 3328 9805
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BunkerSpecial weather statement, Nov 3, 4:12 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Norman OK
412 PM CST Sun Nov 3 2024
OKZ025>030-032300-
Grady OK-Oklahoma OK-Pottawatomie OK-Cleveland OK-McClain OK-
Lincoln OK-
412 PM CST Sun Nov 3 2024
...Strong thunderstorms will impact portions of east central Grady,
southwestern Lincoln, Oklahoma, Cleveland, Pottawatomie and McClain
Counties through 500 PM CST...
At 412 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Oklahoma City to 5 miles west of Wayne.
Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Shawnee, Del
City, Newcastle, Blanchard, Tecumseh, Purcell, Chandler, Choctaw,
Noble, Harrah, Slaughterville, McLoud, Spencer, Jones, and Nicoma
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3496 9692 3496 9693 3486 9693 3486 9785
3568 9745 3577 9684
TIME...MOT...LOC 2212Z 253DEG 33KT 3562 9732 3492 9741
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, Nov 3, 4:14 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Norman OK
414 PM CST Sun Nov 3 2024
OKZ013-019-020-026-032300-
Payne OK-Logan OK-Lincoln OK-Noble OK-
414 PM CST Sun Nov 3 2024
...Strong thunderstorms will impact portions of northwestern Lincoln,
southern Noble, central Logan and Payne Counties through 500 PM
CST...
At 414 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Morrison to 6 miles southeast of Guthrie.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Stillwater, Guthrie, Cushing, Perkins, Langston, Yale, Morrison,
Glencoe, Tryon, Ripley, Coyle, Mulhall, Orlando, Meridian, Lake Carl
Blackwell, Lake Mcmurtry, Quay, and Ingalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3633 9703 3633 9692 3625 9692 3624 9682
3616 9682 3616 9662 3610 9662 3595 9671
3572 9746 3573 9747 3616 9751 3616 9746
3619 9746 3640 9703
TIME...MOT...LOC 2214Z 238DEG 40KT 3631 9705 3577 9736
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:12 PM CDT | River Flood Advisory | OUN | Cotton | 48 hr |
| Nov 2, 8:14 PM CDT | River Flood Advisory | OUN | Comanche, Cotton | 13 hr |
| Nov 2, 8:36 PM CDT | River Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 13 hr |
| Nov 2, 9:45 PM CDT | Areal Flood Advisory | OUN | Garvin, McClain | 3 hr |
| Nov 2, 9:50 PM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| Nov 2, 10:20 PM CDT | Areal Flood Advisory | OUN | McClain, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Nov 2, 10:53 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| Nov 2, 11:20 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Nov 2, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 52 min |
| Nov 2, 11:27 PM CDT | Areal Flood Advisory | OUN | Cotton | 3 hr |
| Nov 2, 11:32 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| Nov 2, 11:36 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 3 hr |
| Nov 2, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 47 min |
| Nov 2, 11:50 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 115 min |
| Nov 3, 12:04 AM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Nov 3, 12:09 AM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Grady | 3 hr |
| Nov 3, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 51 min |
| Nov 3, 12:25 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Nov 3, 12:26 AM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| Nov 3, 12:32 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Nov 3, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 42 min |
| Nov 3, 12:49 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 3 hr |
| Nov 3, 12:52 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| Nov 3, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| Nov 3, 1:14 AM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| Nov 3, 1:17 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 43 min |
| Nov 3, 1:21 AM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma | 39 min |
| Nov 3, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 30 min |
| Nov 3, 1:33 AM CDT | Areal Flood Advisory | OUN | Kingfisher, Logan, Payne | 3 hr |
| Nov 3, 1:38 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 52 min |
| Nov 3, 1:47 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Nov 3, 1:54 AM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 51 min |
| Nov 3, 1:55 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Nov 3, 1:05 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 40 min |
| Nov 3, 1:06 AM CST | Severe Thunderstorm Warning | OUN | Grady, Stephens | 39 min |
| Nov 3, 1:07 AM CST | Tornado Warning | OUN | Stephens | 23 min |
| Nov 3, 1:13 AM CST | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Nov 3, 1:15 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 45 min |
| Nov 3, 1:16 AM CST | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 29 min |
| Nov 3, 1:28 AM CST | Tornado Warning | OUN | Garvin, Grady, Stephens | 32 min |
| Nov 3, 1:30 AM CST | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 45 min |
| Nov 3, 1:31 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 44 min |
| Nov 3, 1:37 AM CST | Tornado Warning | OUN | Garvin, Grady, McClain, Stephens | 23 min |
| Nov 3, 1:41 AM CST | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 3 hr |
| Nov 3, 1:54 AM CST | Tornado Warning | OUN | Garvin, McClain | 36 min |
| Nov 3, 1:56 AM CST | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 49 min |
| Nov 3, 1:58 AM CST | Tornado Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 32 min |
| Nov 3, 2:00 AM CST | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 45 min |
| Nov 3, 2:02 AM CST | Tornado Warning | OUN | Cleveland, Oklahoma | 43 min |
| Nov 3, 2:07 AM CST | Areal Flood Warning | OUN | Caddo, Canadian, Grady | 3 hr |
| Nov 3, 2:07 AM CST | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 23 min |
| Nov 3, 2:12 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 48 min |
| Nov 3, 2:20 AM CST | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 40 min |
| Nov 3, 2:24 AM CST | Tornado Warning | OUN | Lincoln | 36 min |
| Nov 3, 2:41 AM CST | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Payne, Pottawatomie, Seminole | 49 min |
| Nov 3, 2:42 AM CST | Severe Thunderstorm Warning | OUN | Coal, Garvin, Hughes, Johnston, McClain, Murray and 3 more | 48 min |
| Nov 3, 2:53 AM CST | Areal Flood Warning | OUN | Canadian, Logan, Oklahoma | 2 hr |
| Nov 3, 3:01 AM CST | Tornado Warning | OUN | Hughes, Pottawatomie, Seminole | 29 min |
| Nov 3, 3:04 AM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 41 min |
| Nov 3, 3:23 AM CST | Areal Flood Warning | OUN | Kingfisher, Logan, Payne | 112 min |
| Nov 3, 3:25 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc and 1 more | 50 min |
| Nov 3, 3:26 AM CST | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 49 min |
| Nov 3, 3:26 AM CST | Tornado Warning | OUN | Hughes, Seminole | 15 min |
| Nov 3, 3:40 AM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 36 min |
| Nov 3, 3:41 AM CST | River Flood Warning | OUN | Pottawatomie, Seminole | 26 hr |
| Nov 3, 3:49 AM CST | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 86 min |
| Nov 3, 4:13 AM CST | Special Weather Statement | OUN | Coal, Johnston | 32 min |
| Nov 3, 4:14 AM CST | Special Weather Statement | OUN | Love, Marshall | 31 min |
| Nov 3, 4:24 AM CST | Areal Flood Advisory | OUN | Carter, Murray | 3 hr |
| Nov 3, 6:09 AM CST | River Flood Warning | OUN | Oklahoma | 16 hr |
| Nov 3, 7:10 AM CST | Special Weather Statement | OUN | Bryan | 35 min |
| Nov 3, 7:38 AM CST | Severe Thunderstorm Warning | OUN | Love | 52 min |
| Nov 3, 8:17 AM CST | Flash Flood Warning | OUN | Carter, Love, Marshall | 3 hr |
| Nov 3, 8:36 AM CST | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 22 hr |
| Nov 3, 8:40 AM CST | River Flood Advisory | OUN | Canadian, Oklahoma | 23 hr |
| Nov 3, 9:06 AM CST | Special Weather Statement | OUN | Caddo | 24 min |
| Nov 3, 9:09 AM CST | Special Weather Statement | OUN | Lincoln | 36 min |
| Nov 3, 9:15 AM CST | Special Weather Statement | OUN | Oklahoma | 30 min |
| Nov 3, 9:16 AM CST | Special Weather Statement | OUN | Seminole | 29 min |
| Nov 3, 9:20 AM CST | Special Weather Statement | OUN | Harmon | 25 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.